MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ESSENZ CPD; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ESSENZ CPD; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CPD
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the essenz cpd.A livanova field service engineer was dispatched the customer and log and low levelbubble sensor log were obtained.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, at the end of the procedure, after having recovered patient blood still inside the artery line, the essenz centrifugal pump blocked at 1400 rpm sped and dit not allow the operator to bring it to 0 rpm.Operator overcome the problem after several attempts.There is no report of any patient injury.

Brand Name
ESSENZ CPD
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
MUNICH
lindberghstrasse 25
munich AL 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22187026
Report Number9611109-2025-90176
Device Sequence Number8588973
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPD
Device Catalogue Number60-04-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown